I was given a new ADHD medication last month from my doctor. No refills but I go see her Wednesday. The medication has worked wonders, for everyone has always labeled me as depressed.
I have become more motivated, not like on speed, I can concentrate so much better and follow through with things, like I could not before. The name of it is call Vyasse (SP) sorry...........but she said lets try this, but was very..........very reluctant about it..........
It has truly made a difference in my way of life..........does this mean no refills that I wound get it again?
I think I have finally found something to help me along. I am on 30mgs...which I think is the starting does? I am not sure. I am taking care of a mother whom is in early stages of dementia, and a handicapped brother, and my doctor knows this.............
Do you think she will not give me another refill? I am just worried for I have found something after 15 years of many Antidepressants ..........that this is working...........
Please advise............Oh, btw........I am a 44 year old female and have alot on my plate..............just need some advise..........
My son was recently put on Vyvanse and since it is a class 2 drug, meaning habit forming, you have to have a prescription written by hand every time you need a refill. They cannot simply put x3 refills on the script on this type of drug.
It is very encouraging to me that you are having such a wonderful experience with Vyvanse. My son has only been taking it for about 6 days and I do not see any improvement in his behavior. If anything, he is worse at school than he was a month ago. He was on FocalinXR a month ago, but the side effects are much worse than with Vyvanse.
Hopefully after a few more weeks, this new medication will help him like it does you.
Give it a little more time for your son! If it does not seem to be helping and making him worse, like crying, anger, definably let your doctor immediately. Is he on 30mgs? Maybe it is to high of a dose? I don't know if it comes in 20mgs, but I am going to find out.
I will say a prayer for you and your son!
Last edited by himmylover; 01-20-2011 at 08:28 AM.
The following user gives a hug of support to himmylover: jax attax (01-20-2011)
Yes, he is on 30 mg. I am hoping that it works for him. He started on 10mg of FocalinXR, but we were having to increase his dosage about every 6 weeks.
I saw your other posts about the price of Vyvanse, I found a one time use coupon on the Vyvanse website for a free 30 day prescription. I don't know if that will help.
I know with the Focalin, I had a coupon for it and I never paid the copay on the prescription. It was good for up to $720 a year! My insurance is a $40 copay on Class 2 drugs.
I appreciate your prayers. I hope that this medicine works. I feel so bad for my son. He gets in trouble at school just because he can not sit still and pay attention to the teacher and it is awful for him. His IQ is around 130 and he is only 7. He is so intelligent and handsome, it is hurting my heart to see him suffer like this.
Thank you again!
The following user gives a hug of support to jax attax: himmylover (01-20-2011)
Hi yall, my son started on Vyvanse then it wasnt available whith his changed coverage and got put on Conserta witch i will say it did work for awhile and then crash,it totaly made him crash hard and he is only 6 years old. On his next Dr. visit it will be changed back to Vyvanse which worked wounders for him along with his Clonidine and Resperidol and if his Dr. wont change it then i will find one that will. Why would a Dr. not want to give a med that works for someone that really needs it? Anyways stay with what works yall and best of luck to everyone. RANDOL
Finding the right medication, and dose for ADHD can be a trying process, but it's absolutely worth it. It may be that tweaking your son's dose will be required, but I would agree with Himmylover that you should give it a couple of more weeks before making a decision.
As far as the habit forming classification, it's extremely unlikely that addiction or dependence will become an issue if the medication is not abused.
The following user gives a hug of support to Thunor: himmylover (01-20-2011)
The Following 2 Users Say Thank You to Thunor For This Useful Post: himmylover (01-20-2011), RANDOL (01-24-2011)
Thunor, Im sure your possibly right about the adjustment on the med but he is having some other difficulty's along with taking Conserta which i would discribe in a private message if thats ok but he is doing things he hasnt done before on this med and its not only effecting him now at school but at home as well. Just to note,he hasnt had any of these problems taking Vyvanse so i really do think it could be the Conserta but we also will and have taken your advice and are still having the same issues as stated. Any other suggestions would be appriciated and I thank you all for your imput. Your friend RANDOL